Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

My 9.5 yrs is having severe pain in abdomen from last 3 days

Hi, my daughter, age 9.5 yrs is having severe pain in abdomen from last 3 days and her ultrasound report shows that her liver is mildly enlarged in size 13.9 cms- mild hepatomegaly , pls advise
Asked On : Wed, 11 May 2011
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi Ranjit, Welcome to HealthcareMagic Forum.
Does She have Jaundice? Was she alright before 3 days? Is she on any medications? The report suggest mild hepatomegaly. There are various causes for this. As it may happen due to Infections like Hepatitis A, owing to some medications or simple viral infections called Viral Hepatitis. Just get her examined by a Pediatric Gastroenterologist so that he can evaluate her completely and get a Blood Work up done to rule out any Infection or any other cause.

I Wish her Good Health, Take Care.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor